my mom lost her insurance and doesn't have hers what do i look for.
Stopping Cymbalta abruptly will cause nausea, diarrhea, headache and something called brain zaps. She may get dizzy and generally feel like she has the flu. To read more about this try the following link:
I would contact the prescribing doctor and ask for samples until she can get her prescription filled. There are also patient assistance programs which can be found by going to rxassist.org.
Hope this helps,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2010 • 4 answers
Posted 18 Jan 2010 • 1 answer
Posted 25 May 2010 • 2 answers
What type side affects do you have when you been on lexapro for few months then you run out for two?
Posted 5 Mar 2011 • 1 answer
Been on 30 mg Cymbalta for about 10 weeks and feeling much better. Had rough side affects for first?
Posted 30 Sep 2013 • 1 answer